# SDR TRAX200800274

- Difficulty date: February 17, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 7,659 hours, 6,193 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL CAUTION MSG ON APPROACH.  FLAPS FAILED AT ZERO WHEN SELECTING EIGHT DEGREES.  FLT 4503 DEL 390 MINS.
